Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side Effect Question


08-12-2014, 03:47 PM   #1
Dan919
 
Join Date: Feb 2014
Location: Upstate NY
Side Effect Question

Hi everyone - just wanted to see if anyone else has experienced this.

I've been on Humira since mid-March 2014. For the last couple of weeks or so, I have experienced some facial pressure under my eyes and left cheek. Also some discomfort in my jaw. Jaw discomfort is not sharp pain, just a couple seconds of a weird feeling every now and then.

Has this happened to anyone else? Ever since I have started Humira, I tend to think that every little ache or pain is due to the medicine. Side effects still make me nervous.
09-13-2014, 03:25 PM   #2
happyballerina
Senior Member
 
happyballerina's Avatar
 
Join Date: Apr 2011
Location: Metro-Atlanta, Georgia

My Support Groups:
Hi Dan,

This is likely not a side effect of Humira, however the Humira can be indirectly involved in what you are experiencing.

Pressure under the eyes and cheeks, as well as jaw discomfort, are signs of a sinus infection (specifically in the occipital and maxillary sinuses). Humira can lower your immune system, as you probably already know, and coincidentally it seems that one of the most common ways this shows is with recurring sinus infections.

I would suggest that you be examined by a doctor, however it may be too early to see signs of sinusitis. That said, definitely go in to see your doctor if you develop more symptoms, like nasal congestion, headache, ear discomfort, or sore throat. It is important to take care of an infection as early as possible to prevent it from becoming worse and harder to fight, especially for someone with a compromised immune system such as yourself.
__________________
21 years old

Dx IBD August 22, 2014
Dx Crohn's Disease September 10, 2014

Current IBD meds: Entocort, Humira
Past IBD meds: Rowasa

Future doctor
09-14-2014, 06:43 PM   #3
Dan919
 
Join Date: Feb 2014
Location: Upstate NY
Thank you for your reply. I appreciate it!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side Effect Question
Thread Tools


All times are GMT -5. The time now is 03:53 PM.
Copyright 2006-2017 Crohnsforum.com